# SDR UALA2011092105113

- Difficulty date: September 17, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 87,930 hours, 10,673 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAC FOUND STA 2090 LHS WASTE SYSTEM OVERBOARD VENT EDGE SKIN CRACKED 0.5 INCH.  DAMAGE REPAIRED PER EVA -81294A.  FAA APPROVAL FORM 8100-9 RECEIVED.
